# SDR SWAA2021072279957

- Difficulty date: June 5, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N418WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29823
- Aircraft time: 65,911 hours, 38,694 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OB AFT FLAP UPPER SURFACE HAS CHAFING DAMAGE AT IB EDGE; 9' FROM AFT EDGE. ; / [01] REMOVED AND REPLACED R/W O/B AFT FLAP ON SWA CUSTOMER CARD TTG8Q005CXKR AND REPAIRED ON COMPONENTS CUSTOMER RO NO P0375196-1; [02] VERIFIED REMOVED AND REPLACED R/W O/B AFT FLAP ON SWA CUSTOMER CARD TTG8Q005CXKR.
